Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of flucloxacillin?

I have been prescribed Flucloxacillin for an infected ingrown toenail and it has made me feel sick since I started to take it on Wednesday and then last night I was very sick after taking it. Then again this morning, I* only had a cup of tea but was violently sick again. Should I stop taking it?
Thu, 23 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, in case of severe vomiting or diarrhoea,you can stop taking the drug. Flucloxacillin belongs to the group of penicillin derivatives which are common in causing hypersensitivity reactions.

Consult with your physician in order to prescribe you another antibiotic for use.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ingrown nail


What are the side effects of flucloxacillin?

Hi, Yes, in case of severe vomiting or diarrhoea,you can stop taking the drug. Flucloxacillin belongs to the group of penicillin derivatives which are common in causing hypersensitivity reactions. Consult with your physician in order to prescribe you another antibiotic for use. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician